# SDR DXTA2023112710144

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N431QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500507
- Aircraft time: 4,265 hours, 3,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006374
- Condition: Defective
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: AFTER 1 HOUR IN CRUISE, CABIN EMERGENCY LIGHTS BEGAN TO FLASH AND EVENTUALLY REMAINED ON WITH SWITCH IN ARM POSITION///REMOVED AND REPLACED #1 & #2 EMERGENCY BATTERIES.  IAW PHENOM 300 AMM 33-52-01.  OPS CHECK GOOD.
